# SDR AALA20131028006

- Difficulty date: October 28, 2013
- Submitted: October 28, 2013
- Operation: Air carrier
- Aircraft: N348AN
- Make and model: Boeing 767323
- Aircraft serial: 33087
- Aircraft time: 41,440 hours, 6,701 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RT SIDE OF FS AFT OF FLAP EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR RT SIDE OF FS OF AFT FLAP EMERGENCY LIGHT.  OPERATIONS CHECKED NORMAL.
